September 01, 2010

Day three post-Adriamycin

My personal engine has been revving practically non-stop since receiving 12 mg of Decadron (a steroid) before Monday's chemo. I slept fitfully on Monday night, had plenty of energy on Tuesday to attend four hours' worth of meetings and talk on the phone all evening. I slept better on Tuesday night but woke at 3 AM and was unable to get back to sleep until about 7 AM, then slept until past 9:00. I will report this to Dr G and ask if he will consider reducing the steroid dose back to 8 mg, which is what I received with the Doxil.

I expect some kind of a crash later in the week as the steroids and the long-acting anti-nausea med wear off. I will take the third of three doses of Emend later this morning. If I experience any nausea tomorrow or later, I do have plenty of other anti-nausea meds, plus ginger ale and ginger tea, on hand. I've started carrying the anti-nausea meds and ginger tea bags in my purse again, just in case.

In the meantime it's been pleasant but weird to feel a more normal amount of energy. I have been talking and typing extra fast, although chemo brain still insinuates itself on occasion when I can't think of the specific word I need.

The sun is out after a whole day of cold and rain yesterday, I took a walk with Bobka the Dogka, and hope to have lunch with a friend. That's a good day.

2 comments:

  1. I can't get on here enough as I'm not as strong as you.....yet! Every time I stop on I am in awe of you. You are one of the most beautiful people I've come across and your strength makes me feel like I can do anything! Gee why doesn't People do an issue on some really beautiful people like YOU!
    God Bless you Jill and thanks again for posting!

    ReplyDelete
  2. Hi Jill,

    You've been through so much. Just want to wish you well.

    Idelle
    www.YourBrainAfterChemo.blogspot.com

    ReplyDelete

About Me

My Photo
I dance with cancer. Oy!